# SDR 05FDEA03641

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 613
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN STUB FRAME UPPER FLANGE IN FWD CARGO BAY BILGE AT BS 613, STR 26R.  REPLACED STUB FRAME AT BS 613 STR 26R PER SRM 51-30-2.
